Authors

S.-A. Wegner

Abstract

We give a self-contained and streamlined exposition of a generation theorem for C_0-semigroups based on the method of boundary triplets. We apply this theorem to port-Hamiltonian systems where we discuss recent results appearing in stability and control theory. We give detailed proofs and require only a basic knowledge of operator and semigroup theory.

Keywords

boundary triplet; C-semigroup; dissipative extension; port-Hamiltonian system; 47D06; 35G15; 47B44

Citation

  • Journal: Analysis Mathematica
  • Year: 2017
  • Volume: 43
  • Issue: 4
  • Pages: 657–686
  • Publisher: Springer Science and Business Media LLC
  • DOI: 10.1007/s10476-017-0509-6

BibTeX

@article{Wegner_2017,
  title={{Boundary triplets for skew-symmetric operators and the generation of strongly continuous semigroups}},
  volume={43},
  ISSN={1588-273X},
  DOI={10.1007/s10476-017-0509-6},
  number={4},
  journal={Analysis Mathematica},
  publisher={Springer Science and Business Media LLC},
  author={Wegner, S.-A.},
  year={2017},
  pages={657--686}
}

Download the bib file

References